# SDR DHL9780137C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Accessory Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, IN ACCESSORY COMP SUSPECT CRACK ON PRESSURE BULKHEAD BETWEEN STR 29 AND 30.  CONFIRMED CRACK BY DYE PEN.  STOP DRILLED CRACK.  FABRICATED REPAIR ANGLES PER EO 97042501, TREATED AND PAINTED. INSTALLED ANGLES PER EO AND SRM 51-121 AND 51-1-20D.
